Double-lepton polarization asymmetries in Lambda(b)->Lambda l(+)l(-) decay


Creative Commons License

Aliev T. , Bashiry V., Savci M.

EUROPEAN PHYSICAL JOURNAL C, vol.38, no.3, pp.283-295, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1140/epjc/s2004-02045-6
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL C
  • Page Numbers: pp.283-295

Abstract

Double-lepton polarization asymmetries in Lambda(b) --> Lambdal(+)l(-) decay are calculated using a general, model independent form of the effective Hamiltonian. The sensitivities of these asymmetries to the new Wilson coefficients are studied in detail. Furthermore, the correlations between averaged double-lepton polarization asymmetry and branching ratio are analyzed. It is shown that there exist certain regions of the new Wilson coefficients where new physics can be established by measuring the double-lepton polarization asymmetries only.